Well-quasi-ordering $H$-contraction-free graphs - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Discrete Applied Mathematics Year : 2018

Well-quasi-ordering $H$-contraction-free graphs

Abstract

A well-quasi-order is an order which contains no infinite decreasing sequence and no infinite collection of incomparable elements. In this paper, we consider graph classes defined by excluding one graph as contraction. More precisely, we give a complete characterization of graphs H such that the class of H-contraction-free graphs is well-quasi-ordered by the contraction relation. This result is the contraction analogue on the previous dichotomy theorems of Damsaschke [Induced subgraphs and well-quasi-ordering, Journal of Graph Theory, 14(4):427-435, 1990] on the induced subgraph relation, Ding [Subgraphs and well-quasi-ordering, Journal of Graph Theory, 16(5):489-502, 1992] on the subgraph relation, and B{\l}asiok et al. [Induced minors and well-quasi-ordering, ArXiv e-prints, 1510.07135, 2015] on the induced minor relation.
Fichier principal
Vignette du fichier
ctr-wqo.pdf (321.49 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

lirmm-01486775 , version 1 (04-10-2017)
lirmm-01486775 , version 2 (12-06-2018)

Identifiers

Cite

Marcin Jakub Kamiński, Jean-Florent Raymond, Théophile Trunck. Well-quasi-ordering $H$-contraction-free graphs. Discrete Applied Mathematics, 2018, 248, pp.18-27. ⟨10.1016/j.dam.2017.02.018⟩. ⟨lirmm-01486775v2⟩
355 View
234 Download

Altmetric

Share

Gmail Facebook X LinkedIn More